# SDR USAA2010021590365

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 31,244 hours, 11,222 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: 2085
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - WATER DAMAGE ON LEFT ELEVATOR UPPER SURFACE COMPOSITE 165 TO 167 INCHES FROM INBOARD END & 6 TO 9.5 INCHES FORWARD OF TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE COMPOSITE IAW A321 SRM 55-21-11.
